Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

60 Publications

2007 | Journal Article | LibreCat-ID: 4624
Beran J, Feng Y. Local Polynomial Estimation with a FARIMA-GARCH Error Process. Bernoulli. 2007;7(5). doi:10.2307/3318539
LibreCat | DOI

2007 | Book (Editor) | LibreCat-ID: 4652
Ng P, Yu K, Feng Y, eds. Special Issue: Quantile Regression. Vol 7.; 2007.

2004 | Journal Article | LibreCat-ID: 4615
Feng Y. SIMULTANEOUSLY MODELING CONDITIONAL HETEROSKEDASTICITY AND SCALE CHANGE. Econometric Theory. 2004;20(03). doi:10.1017/s0266466604203061
LibreCat | DOI

2004 | Book | LibreCat-ID: 4630
Feng Y. Non- and Semiparametric Regression with Fractional Time Series Errors.; 2004.

2004 | Book Chapter | LibreCat-ID: 4634
Heiler S, Feng Y. A robust data-driven version of the Berlin Method. In: Metz R, Lösch M, Edel K, eds. Zeitreihenanalyse in Der Empirischen Wirtschaftsforschung. Stuttgart: Lucius & Lucius; 2004:67-81.

2002 | Journal Article | LibreCat-ID: 4617
Beran J, Feng Y. SEMIFAR models—a semiparametric approach to modelling trends, long-range dependence and nonstationarity. Computational Statistics & Data Analysis. 2002;40(2):393-419. doi:10.1016/s0167-9473(02)00007-5
LibreCat | DOI

2002 | Journal Article | LibreCat-ID: 4620
Beran J, Feng Y. Iterative Plug-In Algorithms for SEMIFAR Models—Definition, Convergence, and Asymptotic Properties. Journal of Computational and Graphical Statistics. 2002;11(3):690-713. doi:10.1198/106186002420
LibreCat | DOI

2002 | Journal Article | LibreCat-ID: 4621
Heiler S, Feng Y. Data-driven decomposition of seasonal time series. Journal of Statistical Planning and Inference. 2002;91(2):351-363. doi:10.1016/s0378-3758(00)00187-7
LibreCat | DOI

2002 | Journal Article | LibreCat-ID: 4623
Beran J, Feng Y, Ghosh S, Sibbertsen P. On robust local polynomial estimation with long-memory errors. International Journal of Forecasting. 2002;18(2):227-241. doi:10.1016/s0169-2070(01)00155-8
LibreCat | DOI

2002 | Journal Article | LibreCat-ID: 4635
Beran J, Feng Y. Local polynomial fitting with long-memory, short-memory and antipersistent errors. The Annals of the Institute of Statistical Mathematics. 2002;54(2):291-311.

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed